# SDR 2000UALA00492

- Difficulty date: August 18, 2000
- Submitted: October 4, 2000
- Operation: Air carrier
- Aircraft: N1857U
- Make and model: Doug DC-10-30
- Aircraft serial: 46986
- Aircraft time: 80,348 hours, 19,916 cycles
- Engine: Ge CF650C2
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Condition: Smoke
- Location: Galley
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

NR 2 LOWER GALLEY OVEN STARTED SMOKING.  *S/D*  A BURNT PIECE OF PAPER IN THE NR 2 LOWER GALLEY OVEN WAS THE CAUSE OF SMOKE.  THE BURNT PAPER WAS REMOVED FROM THE OVEN AND OPS CHECKED GOOD, NO SMOKE.
